# SDR AALA201811079019

- Difficulty date: October 12, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 19,004 hours, 7,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CRACK INDICATION FOUND ON SHEAR PLATE AT STRINGER 23L AT AFT GALLEY AREA FROM FRAME 69 TO FRAME 70. REPLACED SHEAR PLATE PER SRM A321 51-72-11.
